On partial cohomologies of semigroups.
Semigroup forum, Tome 28 (1984), pp. 355-364
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
semigroup cohomologies, partial cohomologies, category of partial modules, partially free monoid, cohomological dimension
@article{SF_1984__28_134662,
author = {B.V. Novikov},
title = {On partial cohomologies of semigroups.},
journal = {Semigroup forum},
pages = {355--364},
year = {1984},
volume = {28},
zbl = {0544.20059},
url = {http://geodesic.mathdoc.fr/item/SF_1984__28_134662/}
}
B.V. Novikov. On partial cohomologies of semigroups.. Semigroup forum, Tome 28 (1984), pp. 355-364. http://geodesic.mathdoc.fr/item/SF_1984__28_134662/